English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quantum conjugacy classes of simple matrix groups

MPS-Authors
/persons/resource/persons235853

Mudrov,  Andrey I.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Mudrov, A. I. (2007). Quantum conjugacy classes of simple matrix groups. Communications in Mathematical Physics, 272(3), 635-660. doi:10.1007/s00220-007-0222-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A35-2
Abstract
There is no abstract available